advertisement
Question
Posted by: Virgo | 2003/12/09

when will i fall pregant

i was 5yrs on da nu-istrtate. Left it on the 12/04/03. This month would be 8mnths. had an irregular period from the day i left the injection.
Was spotting from april till Oct. seen a heavy flow in Oct (18-20) after that just spotting
spotting stopped on 1st Nov. Seen period for 3 days 22-24 November
Dec seen it for 4 days 4-7

???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year after stopping the injection beofre you fall pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Marilize | 2003/12/10

Hi Virgo,

It can take up to a year for your body to get back onto a normal cycle. I was also on nuresterate but only for 1 year and had my last shot end of January? I had very irregular cycles and only the last three months my periods started to get more regular 29-31 days.

But I think it's different for everybody, one of my friends on the forum was only one month off from nuresterate and then she fell pregnant.

I think you should give it time although we don't usualy want the hear it.

Good Luck
Marilize

Reply to Marilize

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement